Please use this identifier to cite or link to this item:
Title: Fixed point theorems for weakly contractive mappings in partially ordered sets
Authors: Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Partially ordered set
Weakly contractive map
Teoría del punto fijo
Issue Date: 2009
Project: Analisis No Lineal y Aplicaciones. 
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: The purpose of this paper is to present some fixed point theorems for weakly contractive maps in a complete metric space endowed with a partial order.
ISSN: 0362-546X
DOI: 10.1016/
Source: Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 71(7-8), p. 3403-3410
Appears in Collections:Artículos
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.